MAUDE Adverse Event Report: ENDOLOGIX AFX; VELA SUPRARENAL

ENDOLOGIX AFX; VELA SUPRARENAL
Model Number A34-34/C80-O20 V
Medical Device Problem Codes Leak/Splash (1354); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 11/19/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device involved in the event will not be returned for evaluation as it remains implanted in the patient.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Event or Problem Description
The patient was initially implanted with a bifurcated stent graft and a suprarenal stent graft extension to treat an abdominal aortic aneurysm (aaa).The three (3) month routine follow-up identified a type 1a endoleak and an indeterminate endoleak (possible type 3a or 2).A secondary procedure was completed.The physician elected to implant another suprarenal stent graft extension to resolve the reported the event.The patient was discharged.As of the date of this report, there have been no additional patient sequelae reported.
 
Additional Manufacturer Narrative
The manufacturing lot evaluation confirmed all devices met specifications prior to release.The device was not returned as the device remains implanted therefore no evaluation was completed.A clinical assessment of the reported event could not be completed due to a lack of receipt of relevant medical records and/or imaging.Several attempts were made to obtain medical records and/or images but no response was received.As such, event determination, off label conditions, related patient harms and patient disposition could not be independently assessed.No additional investigation of this reported event is planned however if additional information pertinent to the incident is obtained, a follow-up report will be submitted.Endologix will continue to monitor this complaint and similar complaints in the event further investigation is needed.Correction: conclusion code: remove code.Device code: remove code.

Brand Name
AFX
Common Device Name
VELA SUPRARENAL
Manufacturer (Section D)
ENDOLOGIX
2 musick
irvine CA 92618
MDR Report Key8180462
Report Number2031527-2018-00949
Device Sequence Number1332562
Product Code MIH
UDI-Device Identifier00818009013606
UDI-Public(01)00818009013606(17)200824
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/24/2020
Device Model NumberA34-34/C80-O20 V
Device Lot Number1731914-004
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/19/2018
Supplement Date Received by Manufacturer11/19/2018
Initial Report FDA Received Date12/19/2018
Supplement Report FDA Received Date03/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BIFURCATED STENT GRAFT, LOT 1948673010; BIFURCATED STENT GRAFT, LOT 1948673010
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR